Topology-based denoising of chaos

Manjunath, G. ; Ganesh, S. Sivaji ; Anand, G. V. (2009) Topology-based denoising of chaos Dynamical Systems, 24 (4). pp. 501-516. ISSN 1468-9367

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/14689360903130521

Abstract

In this article, we propose a denoising algorithm to denoise a time series yi = xi + ei, where {xi} is a time series obtained from a time-T map of a uniformly hyperbolic or Anosov flow, and lcubeircub a uniformly bounded sequence of independent and identically distributed (i.i.d.) random variables. Making use of observations up to time n, we create an estimate of xi for i is < n. We show under typical limiting behaviours of the orbit and the recurrence properties of xi, the estimation error converges to zero as n tends to infinity with probability 1.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Hyperbolic Flows; Topological Dynamics; Denoising
ID Code:513
Deposited On:21 Sep 2010 17:20
Last Modified:12 May 2011 12:04

Repository Staff Only: item control page